MathSciNet Relay Station
MathSciNet bibliographic data
MR2809039 39A12 (49J05)
Ferreira, Rui A. C.; Torres, Delfim F. M. Fractional $h$-difference equations arising from the calculus of variations. Appl. Anal. Discrete Math. 5 (2011), no. 1, 110–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement